# SDR DLM90961080

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop Mount
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 1,877 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

A-LOOP FIRE DETECTOR LT ENG ILLUMINATED IN-FLIGHT DURING DESCENT TO DFW.  B-LOOP ALREADY ON MCO.  CORRECTIVE ACTION:  FOUND MOUNT PLATE FOR A/B LOOPS LOOSE.  SECURED SAME.  A-LOOP TEST GOOD.  ALSO, REPAIRED BAD WIRE AT LOOP CANNON PLUG.  A/B LOOPS NOW TEST NORMAL.
